Hi Everyone, it has been a long time since I have been on, I guess that's good right? It means my symptoms have been good/managable. While they are not totally gone, I have continued my talk therapy and remain on 10mg of Lexapro daily. I do have a question though and I am wondering if anyone else has experienced this:
I often have this fast fluttering/twitching feeling in the middle of my upper abdomen, right at the base of my sternum. It doesn't go along with my heart beat and it isn't a throbbing pulsation, it is a quick fluttery, twitchy type feeling. I am only concerned because I read that it could be an aortic anuerysm, though the symptoms of that sound more pulsing, goes along with your heartbeat, but I am still a little nervous.
As I mention, my anxiety has not gone away, but it has become managable. I just wonder if this fst little twitch could be related to Generalized Anxiety.
Welcome back..........well, I guess that's not always what people want to hear, is it? I'm glad you stopped back in.............that sounds a bit better!
If you are worried about an AA, it is a very quick, simple and painless test to check it out. They do tend to run in families, so ask around.
I get that same fluttery feeling quite a bit and it's related to my GERD. My gastroenterologist says it's my esophaogus (sp?) having spasms. Do you have any problems with reflux? Might be worth asking the docs when you get that AA checked out!
And it could be related to anxiety as many of us get fluttery feelings in our stomachs when anxious.
I have lots of ideas, but no answers, toots. You need your doc for that. I'm sure it's benign, whatever it is, and the simple fact you've been worried about it has only made it worse. Have a talk with your doc (sorry, I don't mean to write like Dr.Seuss) and you'll be just fine.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.